Advanced Search
MyIDEAS: Login to save this paper or follow this series

Fatou¡¯S Lemma For Unbounded Gelfand Integrable Mappings

Contents:

Author Info

  • Bernard Cornet

    (Department of Economics, The University of Kansas)

  • V. F. Martins-Da-Rocha

Abstract

It is shown that, in the framework of Gelfand integrable mappings, the Fatou-type lemma for integrably bounded mappings, due to Cornet?Medecin [14] and the Fatou-type lemma for uniformly integrable mappings due to Balder [9], can be generalized to mean norm bounded integrable mappings

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.ku.edu/~bgju/2005Papers/200503.pdf
Download Restriction: no

Bibliographic Info

Paper provided by University of Kansas, Department of Economics in its series WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS with number 200503.

as in new window
Length: 18 pages
Date of creation: Feb 2005
Date of revision: Feb 2005
Handle: RePEc:kan:wpaper:200503

Contact details of provider:
Postal: 415 Snow Hall, Lawrence, KS 66045
Phone: (785) 864-3501
Fax: (785) 864-5270
Email:
Web page: http://www2.ku.edu/~kuwpaper/
More information through EDIRC

Related research

Keywords: Fatou¡¯s lemma; Banach space; dual space; Gelfand integral; Koml¢¥os limit.;

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Hildenbrand, Werner, 1970. "Existence of Equilibria for Economies with Production and a Measure Space of Consumers," Econometrica, Econometric Society, vol. 38(5), pages 608-23, September.
  2. Aloisio Araujo & V. Martins-da-Rocha & Paulo Monteiro, 2004. "Equilibria in reflexive Banach lattices with a continuum of agents," Economic Theory, Springer, vol. 24(3), pages 469-492, October.
  3. Bernard Cornet & Jean-Philippe Medecin, 2000. "Existence of General Equilibrium for Spatial Economies," Econometric Society World Congress 2000 Contributed Papers 1107, Econometric Society.
  4. Joseph M. Ostroy & William R. Zame, 1991. "Non-Atomic Economies and the Boundaries of Perfect Competition," UCLA Economics Working Papers 502R, UCLA Department of Economics.
  5. Artstein, Zvi, 1979. "A note on fatou's lemma in several dimensions," Journal of Mathematical Economics, Elsevier, vol. 6(3), pages 277-282, December.
  6. V. Martins-da-Rocha, 2004. "Equilibria in large economies with differentiated commodities and non-ordered preferences," Economic Theory, Springer, vol. 23(3), pages 529-552, March.
  7. Konard Podczeck, 1997. "Markets with infinitely many commodities and a continuum of agents with non-convex preferences (*)," Economic Theory, Springer, vol. 9(3), pages 385-426.
  8. Mas-Colell, Andreu, 1975. "A model of equilibrium with differentiated commodities," Journal of Mathematical Economics, Elsevier, vol. 2(2), pages 263-295.
  9. Cornet, Bernard & Topuzu, Mihaela & Yildiz, Aysegul, 2003. "Equilibrium theory with a measure space of possibly satiated consumers," Journal of Mathematical Economics, Elsevier, vol. 39(3-4), pages 175-196, June.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Monteiro, Paulo Klinger & Araújo, Aloísio Pessoa de & Martins-da-Rocha, Victor Filipe, 2003. "Equilibria in security markets with a continuum of agents," Economics Working Papers (Ensaios Economicos da EPGE) 513, FGV/EPGE Escola Brasileira de Economia e Finanças, Getulio Vargas Foundation (Brazil).
  2. Araujo, Aloisio & Martins-da-Rocha, Victor-Filipe & Monteiro, Paulo K., 2004. "Equilibria in reflexive Banach lattices with a continuum of agents," Economics Papers from University Paris Dauphine 123456789/6273, Paris Dauphine University.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kan:wpaper:200503. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Jianbo Zhang).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.